A Chebyshev criterion for Abelian integrals
MetadataShow full item record
We present a criterion that provides an easy sufficient condition in order that a collection of Abelian integrals has the Chebyshev property. This condition involves the functions in the integrand of the Abelian integrals and can be checked, in many cases, in a purely algebraic way. By using this criterion, several known results are obtained in a shorter way and some new results, which could not be tackled by the known standard methods, can also be deduced.
NoteEl pdf de l'article és la versió preprint: arXiv:0805.1140
Is part ofTransactions of the American Mathematical Society, 2011, vol. 363, núm. 1, p. 109-129
European research projects
Showing items related by title, author, creator and subject.
The sole presence of CDK4 is not a solid criterion for discriminating between tumor and healthy pancreatic tissues Altirriba, Jordi; García, Ainhoa; Sánchez, Begoña; Haba, Laura; Altekruse, Sean; Stratmann, Thomas; Bombí, Josep Antoni; Mezquita, Cristóbal; Gomis, Ramon; Mora Giral, Concepció (Wiley, 2012)
López Lorenzo, Ignacio; Pérez Rosés, Hebert; Pujolàs Boix, Jordi (Elsevier B.V., 2016-09-26)We give an upper bound for the number of vertices in mixed abelian Cayley graphs with given degree and diameter.
López Lorenzo, Ignacio; Pérez Rosés, Hebert; Pujolàs Boix, Jordi (Elsevier, 2017-11-20)This paper investigates the upper bounds for the number of vertices in mixed abelian Cayley graphs with given degree and diameter. Additionally, in the case when the undirected degree is equal to one, we give a construction ...